# SDR ABXA20250812182

- Difficulty date: August 12, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 90,129 hours, 43,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHTS POWER SUPPLY BATTERY M737 INOP BATTERY M735 ALSO INOP.  FOUND CONNECTORS D170 AND D1088 NOT SEATED CORRECTLY FER WDM 33-51-01 AND AMM 33-51-00 ALL LIGHTS OPERATE NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
